Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 92, NWS Milwaukee, WI

November 18, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 18, 2011, 6:22 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 6:22 PM CST (00:22 UTC)
Expired
Nov 20, 2011, 6:00 AM CST
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WHUS73 KMKX 190022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CST FRI NOV 18 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE THROUGH SATURDAY...

.A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL
RESULT IN GUSTY SOUTHWEST WINDS CONTINUING TONIGHT AND SATURDAY.
THESE GUSTY WINDS WILL CAUSE WAVES OF HIGHER THAN 4
FEET...ESPECIALLY TOWARD THE OPEN WATER.  

LMZ643>646-190830-
/O.EXP.KMKX.GL.W.0024.000000T0000Z-111119T0000Z/
/O.NEW.KMKX.SC.Y.0092.111119T0022Z-111120T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
622 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST SATURDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST
SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 15 KNOTS WITH GUSTS TO AROUND 30
  KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT...WITH GUSTS TO
  25 KNOTS. THE HIGHEST GUSTS WILL BE TOWARD THE OPEN WATERS.

* WAVES: 5 TO 10 FEET...SUBSIDING TO 4 TO 7 FEET OVERNIGHT...WITH
  THE HIGHEST WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MILWAUKEE

MBK
6 follow-up statements
336 
WHUS73 KMKX 190256
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CST FRI NOV 18 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE THROUGH SATURDAY...

.A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL
RESULT IN GUSTY SOUTHWEST WINDS CONTINUING TONIGHT AND SATURDAY.
THESE GUSTY WINDS WILL CAUSE WAVES OF 4 TO 8 FEET...WITH THE
HIGHEST WAVES TOWARD THE OPEN WATER.

LMZ643>646-191100-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY.

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT...WITH GUSTS TO
  25 KNOTS. THE HIGHEST GUSTS WILL BE TOWARD THE OPEN WATERS.

* WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET OVERNIGHT...WITH
  THE HIGHEST WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
296 
WHUS73 KMKX 190905
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CST SAT NOV 19 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING...

.A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL
RESULT IN BRISK SOUTHERLY WINDS CONTINUING TODAY. LOW PRESSURE
WILL TAKE A TRACK FROM KANSAS...THROUGH SOUTH CENTRAL WISCONSIN
BY EARLY THIS EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT
TONIGHT. AS THE LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO
VEER SOUTHWEST THEN NORTHWEST. THE BRISK SOUTHERLY WINDS WILL RESULT IN
WAVES OF 3 TO 5 FEET. 

LMZ643>646-191715-
/O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT AND
  DIMINISHING TO 10 TO 20 KNOTS. HIGHER WINDS EXPECTED TOWARD OPEN
  WATER.

* WAVES: 3 TO 5 FEET...DIMINISHING BY MIDNIGHT. WAVES HIGHER
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DAVIS
WWW.WEATHER.GOV/MKX
353 
WHUS73 KMKX 191541
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CST SAT NOV 19 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING...

.A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL
RESULT IN BRISK SOUTHERLY WINDS CONTINUING TODAY. LOW PRESSURE
WILL TAKE A TRACK FROM KANSAS...THROUGH SOUTH CENTRAL WISCONSIN
BY EARLY THIS EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT
TONIGHT. AS THE LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO
VEER SOUTHWEST THEN NORTHWEST. THE BRISK SOUTHERLY WINDS WILL
RESULT IN CONTINUED HIGHER WAVES.

LMZ643>646-192345-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT 
  AND DIMINISHING TO 10 TO 20 KNOTS. HIGHEST WINDS EXPECTED 
  TOWARD OPEN WATER. 

* WAVES: 3 TO 5 FEET...DIMINISHING BY MIDNIGHT. HIGHEST WAVES 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
508 
WHUS73 KMKX 192126
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST SAT NOV 19 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING...

.A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL
RESULT IN BRISK SOUTHERLY WINDS CONTINUING INTO THE EVENING. LOW
PRESSURE WILL TAKE A TRACK THROUGH SOUTH CENTRAL WISCONSIN THIS
EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT TONIGHT. AS THE
LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO VEER SOUTHWEST THEN
NORTHWEST. THE BRISK SOUTHERLY WINDS WILL RESULT IN CONTINUED
HIGHER WAVES...EVENTUALLY DIMINISHING BELOW SMALL CRAFT LEVELS BY
AROUND MIDNIGHT AS THE WINDS SHIFT.

LMZ643>646-200530-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS...VEERING NORTHWEST
  TONIGHT AND DIMINISHING TO 10 TO 20 KNOTS. HIGHEST WINDS
  EXPECTED TOWARD OPEN WATERS.

* WAVES: 3 TO 5 FEET...DIMINISHING TO 1 TO 2 FEET AFTER MIDNIGHT.
  HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
830 
WHUS73 KMKX 200224
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
824 PM CST SAT NOV 19 2011

...WINDS EXPECTED TO VEER TO THE NORTHWEST OVERNIGHT...

.LOW PRESSURE MOVING OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN
VARYING WIND DIRECTIONS AND WIND SPEEDS LATE THIS EVENING. THE
WIND DIRECTION WILL TURN TO THE NORTHWEST LATE THIS EVENING AND
EARLY MORNING AND INCREASE FOR A TIME AS THE LOW PRESSURE AREA
MOVES NORTHEAST TOWARD LAKE HURON. WIND GUSTS WILL INCREASE TO
SMALL CRAFT ADVISORY LEVELS DURING THE NIGHT. 

THE WINDS WILL DIMINISH LATE TONIGHT AND EARLY SUNDAY AS THE
PRESSURE GRADIENT BEGINS TO WEAKEN.

LMZ643>646-201030-
/O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
824 PM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST VARYING FROM 5 TO 20 KNOTS WILL TURN
  TO THE NORTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS WILL BE
  POSSIBLE TOWARD THE OPEN WATER. THE WINDS WILL DIMINISH EARLY
  SUNDAY MORNING. 

* WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
364 
WHUS73 KMKX 200854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CST SUN NOV 20 2011

...WINDS EXPECTED TO VEER TO THE NORTHWEST OVERNIGHT...

.WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS MORNING AS LOW
PRESSURE PULLS AWAY FROM THE REGION AND HIGH PRESSURE PUSHES IN
FROM THE WEST. 

LMZ643>646-201200-
/O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15
  KNOTS BY LATE MORNING.

* WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET EARLY THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:05 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Nov 18, 3:05 PM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST FRI NOV 18 2011

.SHORT TERM...

.TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM

WINDS WILL EASE LATE AFTERNOON AND EVENING...AND CLOUDS HIGH CLOUDS
WILL EVENTUALLY GET OUT OF HERE. EVEN WITH LIGHTER WINDS AND MOSTLY
CLEAR SKIES FOR A TIME TONIGHT...WILL BE TOUGH TO GET VERY COLD WITH
BOUNDARY LAYER WINDS STAYING UP THOUGH THE NIGHT. QUITE A SPREAD IN
MODEL LOW TEMPS TONIGHT...AND DOWN THE MIDDLE APPROACH LOOKS PRETTY
GOOD.

CLOUDS WILL INCREASE THROUGH THE DAY TOMORROW...WITH CLOUDY SKIES BY
AFTERNOON AS LOW PRESSURE APPROACHES. DID NOT DO MUCH WITH ONGOING
PRECIP CHANCES...AS MODELS CONTINUE TO SUGGEST SOME RAIN IN THE
AFTERNOON. WOULD HAVE INCREASED POPS MORE...BUT SATURATION REMAINS
PRETTY SHALLOW AND LOW LEVELS WILL START OUT PRETTY DRY IN THE
MORNING...SO CONFIDENCE NOT GREAT IN WIDESPREAD MEASURABLE PRECIP.

HIGH TEMPS TRICKY TOMORROW...WITH MODELS ALL OVER THE PLACE WITH 2
METER TEMPS. STAYED AWAY FROM HIGHER VALUES...AS INCREASING LOW
LEVEL SATURATION WILL LIKELY KEEP THINGS FROM GETTING THAT MILD.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH

LOW AMPLITUDE SHORTWAVE MOVES ACROSS THE UPPER PENINSULA REGION
SATURDAY NIGHT LIFTING THE SURFACE LOW ACROSS THE NORTHERN
LAKE HURON AREA. AS THE LOW MOVES OFF...A TRAILING COLD FRONT
BRINGS STRONG COLD AIR ADVECTION ACROSS SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. THE 00Z ECMWF IS A LITTLE SLOWER WITH LIFTING
THE LOW NORTHEAST ALONG WITH THE COLD FROPA. FORECAST SOUNDINGS
SHOW DRYING ABOVE 800 MB WITH SATURATION BELOW. NAM SHOWS DRYING
BEGINS IN THE LOW LEVELS JUST AS SURFACE TEMPERATURES DROP TO
FREEZING. GFS ALSO KEEPS THE LOW LEVELS MOIST BUT THINK ANY
FREEZING DRIZZLE POTENTIAL RATHER LOW...ESPECIALLY SINCE MOS HAS
DEW POINTS DRYING AS TEMPS DROP TO 32F. WILL KEEP A SMALL AREA OF
PATCHY FREEZING DRIZZLE LATE SATURDAY NIGHT FAR NORTH.

MODELS BRING COLD HIGH PRESSURE ACROSS THE UPPER MISSISSIPPI VALLEY
SUNDAY. MORNING STRATOCUMULUS SHIELD SHOULD TEND TO SCATTER OUT
THE STRATOCUMULUS BY/DURING THE AFTERNOON AS THE CENTER OF THE
HIGH MOVES INTO WISCONSIN AND DRIER AIR CONTINUES TO ADVECT INTO
THE LOW LEVELS.

MONDAY...FORECAST CONFIDENCE...MEDIUM

FAST WEST MID/UPPER FLOW TO CONTINUE WITH A MAIN TROUGH OVER THE
SOUTHWEST U.S. A SHORTWAVE IN THE NORTHERN STREAM WILL MOVE
ACROSS SOUTHERN CANADA JUST NORTH OF THE LAKE SUPERIOR AREA
MONDAY. 12Z NAM/GFS AND 00Z ECMWF ARE NOW ALL DRY WITH THE WEAK
SURFACE TROUGH.

.LONG TERM...

TUESDAY...FORECAST CONFIDENCE...HIGH

GFS AND ECMWF MODELS ARE NOW IN GOOD AGREEMENT AND HAVE BEEN
CONSISTENT THE LAST 24 HOURS.

ON TUESDAY 12Z GFS/00Z ECMWF BRINGS A WAVE OF LOW PRESSURE FROM
THE EASTERN OKLAHOMA/NORTHERN ARKANSAS AREA EAST NORTHEAST ALONG
THE STALLED FRONT ACROSS ACROSS THE KENTUCKY/OHIO VALLEY REGION.
THE 00Z ECMWF BRINGS A HUNDREDTH OR TWO OF LIGHT PRECIPITATION
ALONG THE ILLINOIS BORDER....WHILE THE 12Z GFS/06Z DGEX IS DRY.
ENOUGH OF A POTENTIAL ON 12Z ECMWF TO INCLUDE A SLIGHT CHANCE OF
LIGHT PRECIPITATION.

WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

NORTHERN/SOUTHERN TROUGHS PHASE ACROSS THE GREAT LAKES TO THE SOUTHEAST
U.S. ON THE 00Z ECMWF AND 06Z DGEX...BUT THIS PHASING IS A LITTLE
SLOWER ON THE GFS.

EITHER WAY MAIN CYCLOGENESIS HAPPENS TO THE EAST WITH
PRECIPITATION ON ALL MODELS TO THE EAST AND SOUTHEAST. MAIN EFFECT
WILL BE COLDER TEMPERATURES ON WEDNESDAY AS HIGH PRESSURE MOVES
ACROSS WISCONSIN. LOOKS LIKE A DRY THURSDAY WITH WARM AIR
ADVECTION BEGINNING AS THE HIGH MOVES OFF TO THE EAST AND A DRY
SOUTHWEST LOW LEVEL FLOW BEGINS. MAIN FORECAST PROBLEM WILL BE
TEMPERATURES AS A LOW LEVEL INVERSION TEMPERS THE INITIAL PUSH OF
WARM AIR. EVEN SO THINK TEMPS MAY BE A LITTLE TOO COOL.

FRIDAY...FORECAST CONFIDENCE...MEDIUM

SOUTHWEST MID/UPPER FLOW BEGINS AGAIN AS UPPER RIDGE MOVES OFF AND
NEXT SHORTWAVE MOVES INTO THE SOUTHWEST U.S.   BRISK SOUTHWEST
WINDS EXPECTED WITH MILD TEMPERATURES.

&&

.AVIATION/00Z TAFS/...

BREEZY WINDS WILL DECREASE AT THE SURFACE LATE THIS AFTERNOON AND
EVENING...WITH WINDS ALOFT STAYING UP...SO WILL MAINTAIN WIND
SHEAR IN TAFS. LOW PRESSURE WILL BRING SOME SHOWERS TO SOUTHERN
WISCONSIN SATURDAY AFTERNOON. MAY SEE CLOUDS LOWER TO MVFR IF LOW
LEVELS CAN SATURATE ENOUGH. A LOT OF DRY AIR IN THE REGION...SO IT
WILL BE TOUGH...BUT MODELS CONTINUE TO SUGGEST THIS HAPPENING.

&&

.MARINE...

WILL LIKELY SEE GALE GUSTS CONTINUE TOWARD OPEN WATERS
THROUGH LATE AFTERNOON...WITH WINDS EASING IN THE EVENING AND
OVERNIGHT. WILL CONTINUE GALE WARNING UNTIL EVENING. WILL PROBABLY
SEE SOME GUSTS TO 25 KNOTS TONIGHT AND SATURDAY...WITH WAVES OF 6 TO
9 FEET TONIGHT SUBSIDING TO 4 TO 6 FEET SATURDAY. THUS WILL LIKELY
NEED A SMALL CRAFT ADVISORY ONCE THE GALE WARNING EXPIRES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...DDV
SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Nov 18, 5:28 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CST FRI NOV 18 2011

WIZ046-047-051-052-056>060-062>072-192330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
528 PM CST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT FRIDAY.

LMZ643>646-192330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
528 PM CST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

GUSTY SOUTHWEST WINDS AHEAD OF LOW PRESSURE MOVING NORTHEAST
THROUGH MINNESOTA AND NORTHWEST WISCONSIN WILL CONTINUE TO
PRODUCE HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE
MICHIGAN...ESPECIALLY TOWARD THE OPEN WATERS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A SECOND LOW PRESSURE EXPECTED TO STRENGTHEN IN THE CENTRAL PLAINS
ON SATURDAY AND MOVE NORTHEAST INTO SOUTHERN WISCONSIN SATURDAY
NIGHT WILL CONTINUE TO PRODUCE GUSTY SOUTH WINDS AND HIGH WAVES.
THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SATURDAY
EVENING.

GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL APPROACH SMALL
CRAFT ADVISORY LEVELS LATE SATURDAY NIGHT AND SUNDAY.

BRISK SOUTHWEST WINDS COULD REACH SMALL CRAFT ADVISORY CRITERIA
AND MAY APPROACH GALE CRITERIA NEXT THURSDAY AND FRIDAY AS THE
PRESSURE GRADIENT TIGHTENS OVER THE WESTERN GREAT LAKES AHEAD OF
DEVELOPING LOW PRESSURE.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Nov 18, 4:27 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST BURLINGTON              42.68N 88.28W
11/18/2011  M47 MPH          RACINE             WI   AWOS

&&

MEB
Local storm report, Nov 18, 4:34 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HIGH SUST WINDS  MONROE AIRPORT          42.62N 89.59W
11/18/2011  M31 MPH          GREEN              WI   AWOS

&&

MEB
Local storm report, Nov 18, 5:05 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 1 E TWIN LAKES          42.52N 88.24W
11/18/2011  M49 MPH          KENOSHA            WI   MESONET

            TIME ESTIMATED

&&

MEB
Local storm report, Nov 18, 5:06 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 2 S LAKE GENEVA         42.56N 88.43W
11/18/2011  M46 MPH          WALWORTH           WI   MESONET

            TIME ESTIMATED

&&

MEB
Local storm report, Nov 18, 5:12 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     NON-TSTM WND GST 6 NNE MILWAUKEE INTERNA 43.02N 87.85W
11/18/2011  M42 MPH          LMZ645             WI   C-MAN STATION

            36 KNOT WIND GUST AT MILWAUKEE LAKESHORE MARINE
            OBSERVATION SITE. OCCASIONAL WIND GUSTS 34 TO 36 KNOTS
            FROM 1115 AM CST TO 315 PM CST.

&&

MBK
Local storm report, Nov 18, 5:16 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST 7 E KENOSHA AIRPORT     42.60N 87.79W
11/18/2011  M44 MPH          LMZ646             WI   C-MAN STATION

            38 KNOT WIND GUST AT KENOSHA LAKESHORE MARINE OBSERVATION
            SITE. OCCASIONAL GUSTS 36 TO 38 KNOTS FROM 1010 AM CST TO
            100 PM CST.

&&

MBK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.